Feeling Confused
avatar
lexismom11 posted:
I recently spent a good amount of time in the hospital and I got a different diagnosis than what I was expecting. I was diagnosed with bipolar I and Borderline Personality Disorder. I am feelig like I was kicked in the stomach or something because I was not expecting that. I feel a little confused about the diagnosis and I am not sure what to think or where to go from here. This makes me feel a little lost. It also makes me feel a little crazy.
Reply
 
avatar
ladybird81 responded:
You are not crazy. Im sorry for the way you are feeling.
 
avatar
SFGiantsgirl responded:
I agree your not crazy lot of people suffer with these disorders.
 
avatar
SFGiantsgirl replied to SFGiantsgirl's response:
What meds did they put you on?
 
avatar
lexismom11 replied to SFGiantsgirl's response:
I was put on Resperidol, Citalopram, and Abilify. I also take xanax for anxiety. I hope this combination of medications works out well for me. I am tired of feeling like this. Although I am starting to feel better than I did when I first went into the hospital.
 
avatar
lexismom11 replied to lexismom11's response:
Is it normal to feel like I am "drugged"? I am just wondering because I have not been taking this combination of meds for very long. I am hoping it goes away and I can feel normal again.
 
avatar
SFGiantsgirl replied to lexismom11's response:
I'm also in reperidal and celexa the respridal took about two weeks before I felt better. I was tired all the time then it went away. I too was on Abilify.
 
avatar
SFGiantsgirl replied to SFGiantsgirl's response:
What dose are you on?
 
avatar
lexismom11 replied to SFGiantsgirl's response:
I am glad to hear the tired feeling went away. I am hoping that happens for me as well.

I am on 40mg of citalopram, 5mg of Abilify, and 1.5mg of Risperidol. I know the last two are relatively low doeses, but I hope that is all I will need. I just feel so tired and I can't wait for this feeling to go away. I have been taking these meds for almost two weeks so hopefully it is very soon.
 
avatar
SFGiantsgirl replied to lexismom11's response:
Thanks. I'm sure it will work out for you give it a month. Let me know how it's woking out for you later.